MathSciNet Relay Station
MathSciNet bibliographic data
MR2150276 (2005m:46023) 46B20 (46B10)
van Neerven, J. M. A. M. Separated sequences in uniformly convex Banach spaces. Colloq. Math. 102 (2005), no. 1, 147–153.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement